# SDR SIMA20140801005

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,430 hours, 23,401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HAD FAINT BURNING SMELL ON TAXI IN.  ALL INDICATIONS OF TEMPERATURES WERE NORMAL.  ACCOMPLISHED FAULT ISOLATION OF SUSPECTED FEINT BURNING SMELL IN COCKPIT IAW ETN - EM - 72-034.  NO FOREIGN SMELL DISCOVERED.  TROUBLE SHOT ISSUE IAW FIM 21-20-00-810-801-A.  CHECK ALL PARTS OF THE COCKPIT INCLUDING EMER FLASHLIGHTS & CHARGERS, WINDOW HEATING UNITS, CB PANELS & AREAS WITH RELAYS, DISPLAY UNITS, PACK AIR OUTLETS TO CABIN, ETC.  NO NOTICEABLE SMELL NOTICED FROM ANY OF THESE ITEMS AT THIS TIME.
